MAUDE Adverse Event Report: Medline Industries, LP Medline; ASPIRATOR,SUCTION,VAC-ASSIST

Medline Industries, LP Medline; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50068220
Report Number1417592-2026-08005
Device Sequence Number10078506
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7000
Device Lot Number014008019676929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown